# SDR USAA2011012590330

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 50,365 hours, 7,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5711056820501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT FR46, -Y450.  REPLACED  SEAT TRACK AT FR46, -Y450 IAW A330 SRM 53-31-15 & 51-42-11.
